# SDR QXEA9500025

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 111096
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - THE EMERGENCY LIGHT AT THE FWD GALLEY DOOR IS INOP.  REPLACED DEFECTIVE BULB, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
